# SDR PNSA2014010902

- Difficulty date: January 9, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N364PX
- Make and model: Saab 340B
- Aircraft serial: 262
- Aircraft time: 44,944 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SIDE EMERGENCY EXIT SIGN IS LOOSE.   ATTACHED EMERGENCY EXIT SIGN IAW AMM 20-20-00.
